# SDR CALA2022112503212

- Difficulty date: November 24, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Frame 4 Side Po
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 SIDE POST UPPER ATTACHMENT LH SIDE IN OPEN FASTENER HOLE AT VERTICAL FLANGE, CRACK DIRECTION IS 9 OCLOCK IN COCKPIT  (1 EA) SEE AEROMAN NON ROUTINE 2022-359865 3 OF THE LATEST REVISION OF EC/RA #5310-08051 ON OR BEFORE THE T ENGINNEERING AFTER 55,645 TOTAL AIRCRAFT FLIGHT CYCLES BY OF EC/RA # 5310-08051 ON THE REPAIR OF THE LATERAL WINDSHIELD THEREAFTER. AIRCRAFT REACHES 57,645 TATAL AIRCRAFT FLIGHT CYCLES GENERATED BEFORE 56,645 TOTAL,AIRCRAFT CYCLES FOR THE AIRCFRAFT EC/RA FRAME UPPER MODE AREA ON BEFORE THE AIRCRAFT REACHES 41,345 ANOTHER DIP LOGPAGE REFERECING THE LOGPAGE NUMBER GENERATED FOR 5310-080-51 PERMANENT REPAIR GENRATED THIRD DIP LOGPAGE TO TOTALHEREAFTERCRAFT FLIGHT CYCLES. PERFORME REPEAT THE LATERAL WIND SHIELD FRAME UPPER MODE AREA PLANNING TO CONTAC ACCOMPLISH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION INSPECTION AT INTERVALS NOT TO EXCEED 11,000 FLIGHT CYCLES INTERIM REPAIR NOSE FWD FUSELAGE-LH WINDSHEIELD FR 4 HOLE CRACK THIS REPAIR IS CATEGORY C IAW EC/RA # 5310-08051 AND EA# 53-0334-22 GENERATED A DIP LOGPAGE TO ACCOMPLISH A PERMANENT REPAIR OF THE LATERAL WINDSHIELD FRAME UPPER MODE AREA PER PART ADD EMP:V9652908 EA PER PART 3 OF THE LATEST REVISION OF ECRA 5310-0851 ON OR BEF EE LP''S 9795166 AND 9795245 FOR 2 MORE DIPS REQUIRED PER ECRA 53 ORE THE AIRCRAFT REACHES 57,645 TOTAL AIRCRAFT FLIGHT CYCLES." S 10-08051.CURRENT TOTAL AIRCRAFT FLIGHT CYCLES IS 30,345. PER PART 1 STEP 2 GENERATE A DIP TO READ AS FOLLOWS "A
